Artykuły

Lower and upper bounds for solutions of the congruence x^m ≡ a(mod n)

Czasopismo Techniczne, 2017, Volume 11, s. 161-168
Data publikacji online: 22 listopada 2017
DOI 10.4467/2353737XCT.17.195.7426

Algorytmy sitowe II

Czasopismo Techniczne, 2017, Volume 5, s. 97-103
Data publikacji online: 31 maja 2017
DOI 10.4467/2353737XCT.17.073.6430

A note on Browkin’s and Cao’s cancellation algorithm

Czasopismo Techniczne, 2018, Volume 7, s. 153-165
Data publikacji online: 25 lipca 2018
DOI 10.4467/2353737XCT.18.106.8801